I notice a trend lately where my symptoms gets like achiness and bloodshot eyes are are really bad at night especially the blood shot eyes. I take optivar (allergy eyes) and systance and yet everyday I still seem to have bloodshot eyes. I have also had a lot of blurry spot vision and then some days I am perfectly fine. Anyone else have something likes this?
I have always noted that my symptoms are worse when lying down. I think this comes with the territory of inflammation.
I feel the worst when I wake up, at least in part to morning stiffness. But once I shake that feeling and get moving, I usually feel at my best for the earlier part of the day. By afternoon, I'm fading, and by evening, I'm exhausted. And that's on a relatively good day. On a bad day, I wake up exhausted and heavy and can't shake it, and it only feels worse as the day wears on.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.